# SDR DHLA2008745530

- Difficulty date: October 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE FRAME O/B CHORD CRACKED AT BS 188, WL 208.  ACCOMPLISHED ANGLE REPAIR TO FRAME CHORD IAW B727 SRM 51-40-3 FIG 1, AT BS 188, WL 183 TO WL 216.  REF N/R 4987-2-421.
